# SDR 95ZZZX4573

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18414
- Make and model: Beech 58
- Aircraft serial: TH861
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 653305
- Condition: Broken
- Location: Rt Aft Eng Mt
- Part time: 1,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 91-15-20, FOUND RIGHT ENGINE LOWER NR 1 CYLINDER BRACKET BROKEN IN TWO.  NOTE:  AD 95-03-14, PN 630695, APPLIES TO LEFT LOWER BRACKET.  THIS WAS RIGHT LOWER BRACKET.  SUBMITTER STATED AD 95-03-14 SHOULD APPLY TO BOTH ENGINE MOUNT BRACKETS.
